Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DEATH_TO_ACNE

How many days/weeks did it take....

Recommended Posts

I've been taking 2 pills a day at 40mg for two days now. This is my 3rd day now. I haven't experienced anything yet. When am I gonna start feeling/seeing this shit kick in? I got a few news zits BTW. One completely turned to a whitehead, and one cyst popped up. What's goin on?

Link to comment
Share on other sites

patience is the key.....its all going to be good. wait a week, you'll be dried out, lips cracking...but then you'll know someting's happening.

Link to comment
Share on other sites

Alright. I can't wait for that then.

what do you expect man? during the first week i didn;t experience anything as well. During the second week my breakouts started to become white heads as well I guess the drugs started working by then..hang in there mate...

Link to comment
Share on other sites

I've been taking 2 pills a day at 40mg for two days now. This is my 3rd day now. I haven't experienced anything yet. When am I gonna start feeling/seeing this shit kick in? I got a few news zits BTW. One completely turned to a whitehead, and one cyst popped up. What's goin on?

Hi there, I'm a bit concerned that your dermatologist did not more clearly explain to you how Accutane works. Accutane is a long-term treatment, not a quick fix. Some people are fortunate enough to see results within the first month of taking the drug, but for most individuals a positive result is not seen until much later, usually at least 2-3 months. Side effects, such as dry lips and skin, will usually show up within the first week, but this varies between people and depends upon the dose you are taking. Take heart, though; although the results are not immediate, they are usually long-lasting. Best of luck!

Link to comment
Share on other sites

It'll take at least a month before you notice any types of changes with your skin...either breaking out or beginning to get better...I was one of the lucky ones who didn't have an initial breakout. Good luck!

Link to comment
Share on other sites

My initial breakout pretty much resolved itself within a month to five weeks into treatment. Then I had another mini breakout beginning month three when I got my dosage upped. Here I'm Three months and one week into treatment and completely clear. I just have damned red marks on the sides of my chin (my problem areas) that are pretty much unnoticeable with makeup on.

Just hang in there. You'll start to see results soon!

Link to comment
Share on other sites

Dang boy....3 days and you are already expecting results....if this drug was that effective this website would hardly exist!......im at month 3 and still breaking out a little bit.......you got a long road ahead of you im afraid....but u may be one of the lucky ones to clear up straight away....i guess you will have to just WAIT and see

Link to comment
Share on other sites

Im just past 2 weeks on (ro)accutane. My skin is extremely dry and flaky, but i hate moisturising as it makes everything look worse.

But im happy to just stick in with it, hopefully by christmas ill see some real improvement and clearing skin.

Link to comment
Share on other sites

I've been taking 2 pills a day at 40mg for two days now. This is my 3rd day now. I haven't experienced anything yet. When am I gonna start feeling/seeing this shit kick in? I got a few news zits BTW. One completely turned to a whitehead, and one cyst popped up. What's goin on?

It could take the entire treatment for your skin to clear, so try to be patient. When exactly you start seeing results is different for everyone. Just remember ... it could get worse before it gets better, but stick with it. You'll be glad you did in the end. And the treatment ... even though it seems like forever when it's going on ... really is a short period of time to get rid of acne.

Link to comment
Share on other sites

I am on day 66 and i'm still breaking out. It has been complete hell for me. I hate this drug and I have no idea when i'm going to stop breaking out.

Haha, I hear ya. I hate it also, but I will prob love it once it makes my skin clear. At least I hope it will.

Link to comment
Share on other sites

you still have a long way to go so dont worry your skin will get super dry. Also you will get many breakouts. Dont be so eager cause all of it will come.

Link to comment
Share on other sites

im done with week one and my skin is so dry, i already experienced my first initial breakouts and its getting better but im aware that another one is coming so i dont expect much !!

Link to comment
Share on other sites

what day are you on nick?

24. I am still just gettin' started but still equally as frustrating. Terrrible breakouts.

On day 21 and my experience has been the same. :(

Link to comment
Share on other sites

I'm on the beginning of my 3rd week on this drug for my 1st time course. And I see major improvement on my skin since day 1! I think my skin never been so clear as now for about 5 years past. :) I really love it.

I have severe cystic acne vulgaris, and very excessive oily skin. You can take a look how bad my acne on my photo gallery. I plan to update my gallery after 4th week on tane.

But, beside the major improvement, i still worry about probability of another breakout. Because 2 weeks is too short, and everything can be happen after that. I hope that its all going to be OK :)

Link to comment
Share on other sites

Guest tenshigirl25

im taking 40mg a day aswell and im near 3 months now. I'd say it was 6 weeks b4 i noticed a improvement and it was a little up and down for the next 2 weeks and now i can say coming into 3rd month..wow..1 day your skin doesnt break out anymore and the pimples are going away as soon as they come.

u will notice maybe execma patches, dry lips, headaches, tiredness..it comes and goes..but for me id cry, i was a mess..and then amazingly 1 day it starts to all gt better..

i take a zinc, vitamin E, C & 1 TBS Flaxseed oil.

Link to comment
Share on other sites

I'm on day 50 (just shy of 2 months), alternating between 40 & 80 mgs every other day and I haven't seen any results yet either.

Right now my skin is pretty good, almost perfectly clear... but it alternates every couple of days to every other week as it always has.

The effects of the medication (extremely dry skin, etc) make it a bit more difficult to judge because it's hard to notice an improvement when your skin is so dry and flaky and scaly.

Today I look fine though, it'll be nice if it actually lasts but I expect by the weekend to be right back where I was.

I'm just hoping that by February this is all over. I think I'm going to stick with the medication until March just to be absolutely sure, but I'm hoping that by the 5th month at most, it becomes obvious that my skin has improved drastically and that there are no more of these "shifts" in which I'm fine for 3-4 days and than perhaps decent for another 2, and than the next week or so a total regression. I also pray that my skin's natural moisture is retained because even on good days, I always feel so dry. I hope that is put to rest as well.

3-4 more months to go!

Link to comment
Share on other sites

Accutane takes time. It depends on your acne severness and on the dose. For me it took 1 month to get good results.

What if it isnt so severe? does it take longer or shorter time. and with like mild do u break out way worse than u normally would for it too all go away?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×